| Model Number |
MMT-723RNAP |
| Medical Device Problem Code |
Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone that the insulin pump had frozen display.Customer¿s blood glucose was unknown at the time of incident.Customer was not able to clear alarm.Customer stated that the time was no advancing.Customer was not calling back with frozen display after installing a new battery for previous frozen display issue.The customer was advised to revert to the back-up plan.The insulin pump will not be returned for analysis.